Regular simple games

E. Einy, E. Lehrer

Research output: Contribution to journalArticlepeer-review

Abstract

Using Kelley's intersection number (and a variant of it) we define two classes of simple games, the regular and the strongly regular games. We show that the strongly regular games are those in which the set of winning coalitions and the set of losing coalitions can be strictly separated by a finitely additive probability measure. This, in particular, provides a combinatorial characterization for the class of finite weighted majority games within the finite simple games. We also prove that regular games have some nice properties and show that the finite regular games are exactly those simple games which are uniquely determined by their counting vector. This, in particular, generalizes a result of Chow and Lapidot.

Original languageEnglish
Pages (from-to)195-207
Number of pages13
JournalInternational Journal of Game Theory
Volume18
Issue number2
DOIs
StatePublished - Jun 1989
Externally publishedYes

Fingerprint

Dive into the research topics of 'Regular simple games'. Together they form a unique fingerprint.

Cite this